# SDR CA091221007

- Difficulty date: December 17, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 2,379 hours
- Engine: Pwa PT642A
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Part number: 8221107103
- Condition: Inaccurate
- Location: Autopilot
- Part time: 2,318 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) COMMENCING GPS OVERLAY FOR 09 IN YXE, CLEARED TO 3200 FT AND VECTORED THROUGH THE LOC, UPON REINTERCEPTION THE ALERTER CHIMED 1000 FT ABOVE ACKNOWLEDGED CHIME BY PUSHING IT IN, BUT WHEN PUSHED, IT RESET ITSELF TO 2000 FT, SO AT THAT POINT THE ACFT DID A DESCENDING LT TURN AND TRIED TO CAPTURE 2000 FT.  DISCONNECTED AUTOPILOT AND RECAPTURED LOC AND 3200 FT.  TRIED TO RESET ALT SELECTOR TO 3200 FT BUT COULD ONLY GET IT TO SET AT 2000 FT OR 4000 FT.  THE REMAINDER OF FIGHT WAS UNEVENTFUL. (TC NR 20091221007)
